A new delay-dependent stability criteria for stochastic systems with time delays

Full text for this resource is not available from the Research Repository.

Yang, R, Shi, Peng and Gao, H (2008) A new delay-dependent stability criteria for stochastic systems with time delays. IET Control Theory and Applications, 2 (11). pp. 966-973. ISSN 1751-8644


The problem of concern here is the stability analysis for stochastic systems with a time delay in the state. By employing a novel Lyapunov-Krasovskii functional, a new delay-dependent exponential stability condition is established for such stochastic time-delay systems. Based on the delay fractioning approach, the developed method can greatly reduce conservativeness compared with the existing results. Numerical examples are provided to show the advantage of the proposed techniques.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/4070
Official URL http://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arn...
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID16144, Lyapunov-Krasovskii functional, delay-dependent exponential stability condition, delay-dependent stability, stochastic systems, stochastic time-delay systems, time delays
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login